# SDR EIA2000334

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - HORIZONTAL STABILIZER LEFT UPPER AFT SKIN PANEL STATION XH 10.0, HOLE OVERSIZED AT .199 DIAMETER PER SB 55-42.  REPAIRED OVERSIZED HOLE PER ECRA 944-55-121-2.  (M)
